# SDR HALA20231020044

- Difficulty date: October 19, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N487HA
- Make and model: Boeing 717-200
- Aircraft serial: 55132
- Aircraft time: 32,128 hours, 74,808 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CEILING EMERGENCY LIGHTS NOT COMING ON. REMOVED AND REPLACED EMERGENCY LIGHTS BATTERY AT B5-231 PER AMM 33-51-03. OPS CHECK GOOD. OK FOR SERVICE.
